Alert archive / Arizona / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 68, NWS Phoenix, AZ

August 13, 2021La Paz County, Maricopa County, Yuma County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 13, 2021, 11:01 PM MST for La Paz County, Maricopa County, Yuma County, Arizona. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2021, 11:01 PM MST (06:01 UTC)
Expired
Aug 13, 2021, 11:45 PM MST
In force
44 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties La Paz County, AZ, Maricopa County, AZ, Yuma County, AZ

The radar

The Yuma radar (KYUX), 172 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 11:44 PM MSTTSTM WND DMG13 W Centennial, AZ***DELAYED REPORT*** FIVE TRANSMISSION TOWERS WERE KNOCKED OVER BY STRONG WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 6:55 PM MSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 6.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
2033 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

040 
WUUS55 KPSR 140601
SVRPSR
AZC012-013-027-140645-
/O.NEW.KPSR.SV.W.0068.210814T0601Z-210814T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
1101 PM MST Fri Aug 13 2021

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  La Paz County in west central Arizona...
  Northeastern Yuma County in southwestern Arizona...
  Maricopa County in south central Arizona...

* Until 1145 PM MST.

* At 1100 PM MST, severe thunderstorms were located along a line
  extending from 14 miles south of Alamo Lake State Park to near
  Wenden to 13 miles south of Gladden to 11 miles northwest of
  Tonopah, moving southwest at 60 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Quartzsite, Salome, Aguila, Brenda, Vicksburg Junction, Wenden,
  Kofa Wildlife Refuge, Vicksburg, Bouse, Gladden, Harcuvar and Palm
  Canyon.

This includes the following highways...
AZ Interstate 10 between mile markers 6 and 88.
US Highway 60 between mile markers 31 and 85.
AZ Route 72 between mile markers 25 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3410 11333 3400 11333 3400 11322 3389 11309
      3362 11286 3305 11376 3324 11421 3341 11436
      3373 11448 3423 11354
TIME...MOT...LOC 0600Z 056DEG 54KT 3406 11361 3388 11354 3372 11339
3359 11309

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

SDB
1 follow-up statement
260 
WWUS55 KPSR 140634
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
1134 PM MST Fri Aug 13 2021

AZC012-013-027-140645-
/O.CON.KPSR.SV.W.0068.000000T0000Z-210814T0645Z/
La Paz AZ-Yuma AZ-Maricopa AZ-
1134 PM MST Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM MST
FOR LA PAZ...NORTHEASTERN YUMA AND MARICOPA COUNTIES...

At 1133 PM MST, severe thunderstorms were located along a line
extending from 6 miles east of Bouse to near Vicksburg Junction to 13
miles south of Vicksburg to 18 miles northwest of Sundad, moving
southwest at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Quartzsite, Salome, Aguila, Brenda, Vicksburg Junction, Wenden, Kofa
Wildlife Refuge, Vicksburg, Bouse, Gladden, Harcuvar and Palm Canyon.

This includes the following highways...
AZ Interstate 10 between mile markers 6 and 88.
US Highway 60 between mile markers 31 and 85.
AZ Route 72 between mile markers 25 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3410 11333 3400 11333 3400 11322 3389 11309
      3362 11286 3305 11376 3324 11421 3341 11436
      3373 11448 3423 11354
TIME...MOT...LOC 0633Z 055DEG 42KT 3390 11389 3372 11382 3356 11367
3343 11337

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:27 PM MST, 3 hours 34 minutes earlier.

Area forecast discussion, Aug 13, 7:27 PM MST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
727 PM MST Fri Aug 13 2021

.UPDATE...Updated short-term discussion for convective trends.

&&

.SYNOPSIS...
High levels of moisture will remain entrenched across the region
into early next week, leading to persistent chances for showers
and thunderstorms. The primary threats with any storms remain
localized heavy rainfall that may cause flash flooding. A Flash
Flood Watch is in effect for south-central Arizona through Sunday
afternoon. Strong winds and some blowing dust will also be
possible for desert locations. With increased cloud cover and
showers, temperatures will remain near to below normal.

&&

.DISCUSSION...
A Severe Thunderstorm Watch has been issued until 3 AM PDT/MST for
most of south-central and southwest Arizona. The 00Z sounding from
Phoenix sampled a very unstable air mass (near 1800 J/kg of
MLCAPE) with 20 kt of ENE mid-level flow in place. Earlier
convection over southern Gila County promptly weakened as it moved
off the higher terrain, likely a result of inhibition in place
over the lower deserts. However, an upper impulse is contributing
to an organized line of convection developing across Gila County
this evening. This area of convection should provide the necessary
forcing for ascent to overcome the weak capping inversion in
place, and realize the very unstable air mass in place. Expecting
primarily a wind threat with more linear storm structures, though
hail will certainly be a possibility with more isolated storms as
well. There is a signal that a quasi-organized convective line
will persist overnight into southwest Arizona and approach the
lower Colorado River Valley Saturday morning.

.PREVIOUS DISCUSSION...

After an active Friday night, Saturday would typically be thought
to be a "down" day. That may not necessarily hold as the enhanced
northeasterly mid level flow remains in place and the pattern is
conducive to mountain-valley propagating storms. On Sunday, a mid
level front moving out of NM and into AZ may push enough
dry/capping air in from the Four Corners to pair the heavy rain
threat a bit but the increased dry air may lead to a higher wind
threat. Ultimately a similar pattern continues Monday and Tuesday,
before a broader realignment mid-week. Global ensembles are still
moving a trough through the Pacific Northwest starting Wednesday.
While a deep, closed trough is not favored by the majority of
members, we should see a mid/upper level southwest flow develop
which will begin shunting the moisture in place east. Many members
do generate additional around Wednesday, perhaps indicating there
will be shortwave energy that lifts through our area on the
increasing southerly flow. PoPs begin to trend down thereafter.

Across southwest Arizona, the potential for isolated
thunderstorms and decaying large outflows will continue most days.
Even a couple of desert mountain thunderstorms could develop
across southeast California any of the days given the humid
boundary layer.

With more sun, temperatures will remain fairly close if not a
little above normal across southeast California and near normal
toward Yuma. Further east, temperatures will remain below normal
for the Phoenix area. Thursday did briefly sneak up to 100F and
temperatures in the upper 90s to near 100 look to be common
through the next week.

&&

.AVIATION...Updated at 0001Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Normal diurnal wind trends are favored into the early evening hours.
Then good chances develop for storms to affect the area during the
mid-evening hours as storms from the east attempt to moving into the
Phoenix area. Current thinking (moderate confidence) is that
easterly outflows from strong storms near Globe will attempt to push
into the PHX area during the 0230Z-0300Z timeframe. There still is a
lesser confidence level as far as TS activity actually affecting the
terminals, thus leaving VCTS in the TAF's for now. CIGS will likely
drop into the 5-6k foot range.

Latest high-res model output is now beginning to converge on the
idea that convective activity could again develop over the PHX area
during the 06Z-10Z timeframe. Went ahead and included VCSH in the
TAF for that timeframe. Winds outside of the storms likely to remain
out of an easterly direction from mid-morning Sat, then gradually
shift to a southerly, then a southwesterly direction from the late
morning into the afternoon hours on Saturday. At this point, it
appears that there is much less chance for convective activity
Saturday afternoon/evening then what we are seeing today, thus have
left any mention of SHRA/TS out of the TAF's at this time. Outside
of storms expect BKN mid cloud CIGs of 10-15 kft.

Southeast California/Southwest Arizona including KIPL and KBLH:

At KIPL, current light easterly winds to become westerly after 03Z,
with these winds continuing through the rest of the night. WInds at
KBLH to remain out of a southerly direction through most of tonight.
It now appears that chances of outflows from distant TS's to the
east are great enough to include a mention of a wind shift to
easterly at both SE CA TAF sites later tonight/early Sat. However,
storms chances at the terminals themselves are still quite low (20%
at KBLH and 5-10% at KIPL). During the day on Sat, expecting mainly
southerly winds at KBLH and SE-ly at KIPL.

&&

.FIRE WEATHER...
Sunday through Thursday:
Generally an active weather period will continue with persistent
chances for showers and thunderstorms, with the best chances
across southern Gila county decreasing as one goes west. Humidity
values themselves will remain quite elevated during this period,
with overnight values rising into the 50-90% range and daytime
values falling only 25-45% range. A modest drying trend may being
at the very end of the forecast period. Winds will favor typical
diurnal/terrain influences most days.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Sunday afternoon for AZZ534-537>563.

CA...None.
&&

DISCUSSION...Rogers
PREVIOUS DISCUSSION...Iniguez
AVIATION...Percha
FIRE WEATHER...Iniguez

In the hours before

Special weather statement, Aug 13, 10:05 PM MST, 56 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1005 PM MST Fri Aug 13 2021

AZZ546>551-553-555-558-140545-
South Mountain/Ahwatukee AZ-Fountain Hills/East Mesa AZ-
Scottsdale/Paradise Valley AZ-Northwest Pinal County AZ-
East Valley AZ-Southeast Valley/Queen Creek AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
1005 PM MST Fri Aug 13 2021

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 1045 PM MST...

At 1004 PM MST, Doppler radar was tracking strong outflow boundary
along a line extending from Downtown Mesa to near Phoenix Mesa
Gateway Airport to near Apache Junction. Movement was south at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Apache Junction, Gold Canyon, Sun
Lakes, East Mesa, Queen Creek, Tempe Marketplace, Papago Park, Gold
Camp, Falcon Field Airport, Salt River Indian Community, Lost
Dutchman State Park, Goldfield, Usery Mountain Park, San Tan Village
Mall, San Tan Valley and Seville.

This includes the following highways...
AZ Interstate 10 between mile markers 154 and 175.
US Highway 60 between mile markers 173 and 211.
AZ Route 87 between mile markers 148 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM MST for
south central and southeastern Arizona.

&&

LAT...LON 3313 11131 3306 11164 3316 11199 3350 11197
      3348 11168 3349 11142
TIME...MOT...LOC 0504Z 354DEG 14KT 3341 11184 3334 11168 3339 11151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SDB
Special weather statement, Aug 13, 10:11 PM MST, 50 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1011 PM MST Fri Aug 13 2021

AZZ534-537-538-540>544-546-548-550-551-553-554-559-140600-
Sonoran Desert Natl Monument AZ-Aguila Valley AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-East Valley AZ-
Tonopah Desert AZ-Southeast Valley/Queen Creek AZ-
West Pinal County AZ-North Phoenix/Glendale AZ-
South Mountain/Ahwatukee AZ-Scottsdale/Paradise Valley AZ-
Buckeye/Avondale AZ-Central Phoenix AZ-Deer Valley AZ-
Northwest Valley AZ-
1011 PM MST Fri Aug 13 2021

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 1100 PM MST...

At 1010 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wittmann to near Sun City to Metro Center
Mall. Movement was west at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Chandler, Glendale, Tempe, Peoria, Surprise, Avondale,
Goodyear, Buckeye, El Mirage, Paradise Valley, Tolleson, Youngtown,
Waddell, Laveen, Cashion, Sun City, Wittmann, Sun City West and
Litchfield Park.

This includes the following highways...
AZ Interstate 10 between mile markers 107 and 164.
AZ Interstate 17 between mile markers 195 and 226.
AZ Route 51 between mile markers 1 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM MST for
south central and southeastern Arizona.

&&

LAT...LON 3373 11296 3336 11266 3314 11220 3312 11199
      3340 11190 3383 11209 3383 11242
TIME...MOT...LOC 0510Z 074DEG 7KT 3377 11244 3365 11228 3357 11211

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SDB
Local storm report, Aug 13, 10:15 PM MST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1015 PM MST FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HEAVY RAIN       6 ESE DEER VALLEY       33.65N 112.01W
08/13/2021  M0.63 INCH       MARICOPA           AZ   TRAINED SPOTTER

            MEASURED IN 11 MINUTES.

&&

PI
Local storm report, Aug 13, 10:34 PM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1034 PM MST FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     FLASH FLOOD      3 S DEER VALLEY         33.63N 112.12W
08/13/2021                   MARICOPA           AZ   TRAINED SPOTTER

            FLOODING ON INTERSTATE 17 AT GREENWAY.

&&

PI
Local storm report, Aug 13, 10:50 PM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1050 PM MST FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     DUST STORM       2 SSW WITTMANN          33.75N 112.55W
08/13/2021                   MARICOPA           AZ   TRAINED SPOTTER

            LESS THAN ONE QUARTER MILE VISIBILITY.

0955 PM     TSTM WND GST     2 SSW WITTMANN          33.75N 112.55W
08/13/2021  E60 MPH          MARICOPA           AZ   TRAINED SPOTTER

            60 MPH GUST MEASURED FROM HOME WEATHER
            STATION.

1027 PM     HEAVY RAIN       5 E DEER VALLEY         33.65N 112.03W
08/13/2021  M1.10 INCH       MARICOPA           AZ   TRAINED SPOTTER

&&
Local storm report, Aug 13, 10:51 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1051 PM MST FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     3 WSW FOUNTAIN HILLS    33.59N 111.80W
08/13/2021                   MARICOPA           AZ   PUBLIC

            THUNDERSTORM WIND GUSTS ESTIMATED BETWEEN
            50MPH AND 60MPH. TREE BRANCHES DOWN IN AREA.

&&

JR

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 5:14 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal46 min
Aug 13, 5:57 PM MSTSpecial Weather StatementPSRPinal48 min
Aug 13, 8:34 PM MSTSpecial Weather StatementPSR41 min
Aug 13, 8:58 PM MSTSpecial Weather StatementPSR47 min
Aug 13, 9:03 PM MSTSevere Thunderstorm WarningPSRMaricopa42 min
Aug 13, 9:19 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa41 min
Aug 13, 9:38 PM MSTSevere Thunderstorm WarningPSRMaricopa52 min
Aug 13, 9:49 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa4 hr
Aug 13, 9:54 PM MSTSevere Thunderstorm WarningPSRMaricopa51 min
Aug 13, 9:56 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 13, 9:58 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila, Maricopa, Pinal47 min
Aug 13, 10:02 PM MSTDust Storm WarningPSRLa Paz, Maricopa58 min
Aug 13, 10:05 PM MSTSpecial Weather StatementPSRPinal40 min
Aug 13, 10:11 PM MSTSpecial Weather StatementPSRMaricopa49 min
Aug 13, 10:16 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal44 min
Aug 13, 10:19 PM MSTFlash Flood WarningPSRMaricopa5 hr
Aug 13, 10:24 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa36 min
Aug 13, 10:31 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa4 hr
Aug 13, 10:39 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Aug 13, 10:44 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRGila, Maricopa, Pinal46 min
Aug 13, 10:58 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa5 hr
Aug 13, 11:05 PM MSTDust Storm WarningPSRLa Paz, Maricopa, Yuma55 min
Aug 13, 11:11 PM MSTSpecial Weather StatementPSRMaricopa49 min
Aug 13, 11:14 PM MSTFlash Flood WarningPSRMaricopa, Pinal5 hr
Aug 13, 11:25 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal65 min
Aug 13, 11:31 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal5 hr
Aug 13, 11:31 PM MSTSevere Thunderstorm WarningPSRGila44 min
Aug 13, 11:32 PM MSTSpecial Weather StatementPSRMaricopa58 min
Aug 13, 11:43 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa, Yuma47 min
Aug 13, 11:49 PM MSTSpecial Weather StatementPSRLa Paz41 min
Aug 13, 11:51 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 14, 12:03 AM MSTDust Storm AdvisoryPSRLa Paz, Maricopa, Yuma57 min
Aug 14, 12:15 AM MSTSpecial Weather StatementPSRGila45 min
Aug 14, 12:32 AM MSTSpecial Weather StatementPSRYuma43 min
Aug 14, 12:33 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal4 hr
Aug 14, 12:35 AM MSTSpecial Weather StatementPSRMaricopa40 min
Aug 14, 12:53 AM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 14, 1:03 AM MSTSevere Thunderstorm WarningPSRMaricopa, Yuma57 min
Aug 14, 1:04 AM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa, Yuma4 hr
Aug 14, 1:20 AM MSTSpecial Weather StatementPSRMaricopa40 min
Aug 14, 1:37 AM MSTSpecial Weather StatementPSRYuma38 min
Aug 14, 1:54 AM MSTDust Storm WarningPSRLa Paz, Yuma51 min
Aug 14, 2:26 AM MSTSpecial Weather StatementPSRYuma49 min
Aug 14, 3:35 AM MSTAreal Flood WarningPSRMaricopa6 hr
Aug 14, 3:44 AM MSTAreal Flood WarningPSRMaricopa11 hr
Aug 14, 12:17 PM MSTAreal Flood WarningPSRMaricopa6 hr
Aug 14, 1:19 PM MSTFlash Flood Warning Considerable damage threatPSRPinal4 hr
Aug 14, 2:59 PM MSTSpecial Weather StatementPSRGila46 min
Aug 14, 3:26 PM MSTAreal Flood AdvisoryPSRGila3 hr
Aug 14, 4:55 PM MSTSpecial Weather StatementPSRGila50 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.